# SDR ARWA9602001

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588787904
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW DAMPER SWERVED AIRCRAFT, RETURNED TO MIAMI.  YAW DAMPER AT 37,000, SEVERE INFLIGHT UPSET, LEFT DEFLECTION.  ACCOMPLISHED WIRING CONTINUITY AND INTEGRITY CHECK OF THE TRANSFER VALVE AND POSITION SENSOR FROM YAW CHANNEL TO RUDDER PACKAGE.  REPLACED YAW COMPUTER AND ACCOMPLISHED A/P BITE TEST IAW MM 22-1-00, OPS CHECKED NORMAL.
